Doxycycline Side Effects
Posted 11 April 2012 - 12:23 PM
Posted 11 April 2012 - 12:28 PM
Posted 11 April 2012 - 12:33 PM
Posted 12 April 2012 - 10:33 PM
I've never had a single side effect. Well, nausea was an issue once or twice but it would only be a passing thing if I didn't drink enough when taking the pills, so that was my own fault. Otherwise, no problems at all. If it carries on, might be worth checking with your doctor.
I had a reaction to one antibiotic. I couldn't swallow. It was quite painful so, I imagine I was allergic to it. Its nothing compared to what I read about accutane in the wrong person but, accutane and side effects > crater face scars.
Posted 18 May 2012 - 02:52 AM
Posted 29 May 2012 - 12:05 PM
Posted 01 June 2012 - 08:58 AM
I was on 200 mg a day, but i was sweating like an animal everyday and it tripled the amount of white heads i got on my face and body. I cut it down to 100 mg every other day and i'm starting to break out horribly on my face now.
Posted 01 June 2012 - 10:26 AM
Antibiotic use and the development of Crohn's disease.
Posted 08 June 2012 - 01:59 AM
1. Dose reduction. I reduced my dose all the way to 40 mg per day.
2. Right after each dose of doxycycline, eat a meal or large snack. It was surprisingly helpful.
3. If you get nauseous anyway, eat a few crackers and drink some juice. Put something non-provocative in your stomach. Going hungry made it worse, for me at least.
For more details, see my log.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users